The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go toward Acne.org maintenance.
[The prices listed above may change at any time and in some cases do not include shipping.]
Great pill, loved it! But the side effects were to hard to handle. If i didn't have the side effects this pill would be a blessing from god!
Terrible for the rest of your body. Causes NUMEROUS problems. I had no idea that my birth control could cause me to have galbladder disease at 16 years old. (I'm now 18) Please, do NOT take this birthcontrol. This or yaz. I am currently in a law suit against them for my surgery and hopefully I get it covered. That wasn't cheap! Stay away from this birth control!
I ended up with DVT and when I got out of hospital my doctor advised me that this pill was under review in the US. I have been using Yasmin for over 8 years. Obviously I am no longer on it!!!
I read these reviews and even though most of them were bad I ignored it. I thought that my body would respond difirently.
Well one week after starting Yasmin I regret ever buying this product. The day after I started the pill I woke up with severe nausea and I vomited several times throughout the day.
My skin changed at first a bit and then some more. My pores enlarged, my skin didn't feel smooth anymore and I stared getting pimples on my forehead and mouth area. The pimples are fairly pink and red so it's hard to cover up with make up. I never had skin problems so this was all new to me.
I am constantly bloated and constipated, I am very skinny and in good shape but I am so bloated that I actually look 5 months pregnant! You can even see it through my shirt.
Some of the above mentioned I can actually bear, but I am going off this pill because of the severe impact it has had on my moods. I literally feel like crying all day long. I am very touchy and sad most of the time, it's pms multiplied by a thousand! And it has trated taking effect on my relationship. Things I would usually laugh at and find funny now irritate me, I get angry in a matter of seconds about the stupidest things. The mood swings are constant and very bad. I feel very depressed and I'm actually a very cheerful person so this is really bad for me. I know you that most who will read this will think I'm exagerating, but I'm really not. I don't even feel like the same person anymore and it's only been a week. Today I am going off Yasmin and I'm not planning on starting again! The side effects are far worse that the symptoms you have with your period. And this supposedly goes on for months before getting better. IF it even does! So girls, I would NOT recomend this at all! It really messes you up!
So I got Yasmin right before leaving to college so that I could have clear skin to start off my new life. Unfortunately I did not know that the first 3 months of being on this pill made it worse. As soon as I started taking the pill I started to breakout worse than I have in a long time, and this continued throughout my first month. It was horrible, I had huge cysts around my chin and jawline. The second month my acne became less around my chin but it started spreading to my cheeks and above my lip, it was still really bad. The third month it got a little better but I still had a lot of breakouts all over my face. I have been on my 4th packet for a week now and my acne has magically disappeared! Literally, no breakouts, not even a single pimple. The only problem is that I still have scarring from the previous 3 months but I will take that over breakouts anyday! So it really is true, despite becoming frustrated with the lack of results at first, be persistent! As far as everything else, yes, it did make me gain weight. Luckily most of that has gone to my boobs and butt, I've gotten so many compliments on my boob size! I was pretty much flat chested before and now I am at least a B, possibly C. For the first month or two my boobs were extremely soar and tender but now they aren't.
So, if my acne stays the way it has been for the last week, I would say fighting through those horrible 3 months was definitely worth it.
One side affect is that I am constantly hungry. However, since I have never had a weight problem, the weight gain was actually a benefit since it went to areas in which I was lacking. But if you have a weight problem, I would recommend to stay away. The only side affect that really bugs me is that I am tired all the time. Also, I have not noticed any change in my emotions/moodiness which is great! Also... if you skip taking the white sugar pills and move onto the next pack immediately, you get to to skip your period!
i got this pill because i heard that its one of the best,its ment to help your acne clear (my acne was very light, 1/2 pimples) + in some cases make your breast grow (which i loved). i was originally on the microgynon, but came off it because i was not sexually active, then heard about the yasmin pill from a friend. 2 weeks into taking the pill, my skin had broken out horribly! i thought it would only be a short side effect, but it didnt get better, i looked up on how to help clear acne,
my acne has cleared up much better after using a flannel to wash my face day + night along with a antiseptic soap. then i would use bicarbonate of soda (baking soda) after, only at night & leave it there for up to a hour & wash off with cold water( this closes the pores). my best achievement was buying "ultra clear acne cream" on ebay, this product has been used only for 3 days + my skin in much smoother + pimples are shrunk over night. (this is used night and day). my only problem now is the scarring ive got from previous pimples. im on the hunt for a cure :D, i have decided to go back to microgynon when i have finished my 21 days on yasmin.
I first started taking Yasmin when I was 18 to clear up acne and so I would have lighter periods. Unfortunately this pill has given me nothing but trouble, as soon as I started taking it I started having horrible mood swings, was overly emotional , crying all the time, angry It was like I was PMSing 24/7! I decided to wait it out and stick with it as my doctor said those were some side effects. Long story short I stopped taking it after being on it for about 2 years and I honestly regret ever going on it. My side effects never went away while I was on it and I was miserable.Birth control pills have been known to cause spider veins and now I have small clusters of spider veins ( keep in mind I'm 20 and spider veins do not
run in my family ) and HORRIBLE cystic acne on my jawline and cheeks. The acne started about a month after I went off of yasmin.. Hopefully this review will help someone and I don't think Yasmin is bad it just didn't work out for me :)
So, I just finished my first week of Yasmin and the reason I'm on it is only because of acne. I'm not sexually active, but the reason I put "sex drive" as a pro is because I've been so much hornier lately..so I put 2 and 2 together :) a couple months ago I was on Ocella, and it was my frist time taking birth control. Ocella cleared my skin up! I was always hungry and craved milk, which was weird, but I didn't care because my face was clearing up. Then I stopped for a while, and broke out bad ( P.S. I've had acne ever since I started puberty). So I decided to get on Yasmin because if Ocella worked for me, then Yasmin would do wonders right? Well I've been on it for a week now, and like the second day, I started breaking out :( But now it's the end of my first week and I've noticed it's starting to heal.. My face isn't as oily anymore, and I believe oily skin is PRONE to acne. So if my face isn't oily anymore, my acne should start really clearing up soon :) I'll keep everyone posted!! Mwahs
I suffered from a severe and random outbreak of acne for the last 6 months. Doctors could not diagonose a cause. The experience was traumatizing. I went on yaz to gear up for accutane, the only solution as stated by my doctor. Within the first month my cystic acne cleared completely. I am still dealing with an occasional breakout on my chin but I have yet to finnish my second month.
I've used Yasmin on and off for 4 years. Ive come to realize that its the only thing that will keep my skin clear. And it really does. I get maybe 2 zits a month. Yasmin does take about 3 months for your body to get used to it. You are putting synthetic hormones in your body. My initial breakout during the second month was the worst acne I've ever had, but honestly it's totally worth it in the long run. Like I said, Yasmin is the only thing that works for me! Which is why I went back to it after staying off of it for a year.